# SDR YENA2023111001367

- Difficulty date: November 10, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 02132
- Aircraft time: 74,811 hours, 26,925 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1229, EWR-CUN. 'FLIGHT ATTENDANTS REPORTED CABIN ODOR IN ENTIRE CABIN DURING DESCENT ODOR SURVEY COMPLETED; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION A ISOLATED FAULT TO TYPE 10, 9A0,1C PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR SERVICE.'
